# SDR UALA2011070703384

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 59,200 hours, 21,877 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Condition: Open
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YELLOW HYD SYS ECAM, RTFL.  FOUND YELLOW SYS HYD PRESS DRAIN OPEN AND PORTING AIR OVERBOARD, THIS WOULD GET YOU A LOW PRESS LT. RESERVICED YELLOW SYS AND OPS SYS. YELLOW SYS OPS NORMAL.
